# SDR SWAA2020102321869

- Difficulty date: September 19, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL WEB FLOOR STRUCTURE BS 540 AND BETWEEN LBL 24 TO RBL 24 AT PASSENGER CABIN (2 EA).  REPLACED INTERCOSTAL WEB LOCATED ON FLOOR STRUCTURE BS 540 AND BETWEEN LBL 24 TO RBL 24 AT PASSENGER CABIN 2 (E/A), IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV 'A'.
